Notre Dame Journal of Formal Logic

A short equational axiomatization of orthomodular lattices.

Bolesław Sobociński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 17, Number 2 (1976), 317-320.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093887546

Digital Object Identifier
doi:10.1305/ndjfl/1093887546

Mathematical Reviews number (MathSciNet)
MR0409159

Zentralblatt MATH identifier
0313.02036

Subjects
Primary: 02G15
Secondary: 06A30

Citation

Sobociński, Bolesław. A short equational axiomatization of orthomodular lattices. Notre Dame J. Formal Logic 17 (1976), no. 2, 317--320. doi:10.1305/ndjfl/1093887546. http://projecteuclid.org/euclid.ndjfl/1093887546.


Export citation